OJDM  Vol.2 No.2 , April 2012
Global Behavior of a Nonlinear Difference Equation with Applications
ABSTRACT
In this paper, solutions of difference equation for are investigated, where , are both arbitrary nonzero real numbers. The results are applied to the following difference equation for n=0,1,... .

Cite this paper
D. Zhang, J. Huang, L. Wang and W. Ji, "Global Behavior of a Nonlinear Difference Equation with Applications," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 78-81. doi: 10.4236/ojdm.2012.22014.
References
[1]   A. M. Amleh, E. A. Grove and G. Ladas, “On the Recursive Sequence ,” Journal of Mathematical Analysis and Applications, Vol. 233, No. 2, 1999, pp. 790-798. doi:10.1006/jmaa.1999.6346

[2]   M. R. S Kulenovic and L. Glass, “Dynamics of Second Order Rational Difference Equations,” Chapman Hall/ CRC, USA, 2002.

[3]   V. L. Kocic and G. Ladas, “Global Asymptotic Behavior of Nonlinear Difference Equation of Higher Order with Applications,” Kluwer Academic, Dordrecht, 1993.

 
 
Top